# SDR SWAA2023050542211

- Difficulty date: April 26, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 45,563 hours, 27,572 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Barrier
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST : LEFT VAPOR BARRIER - HAS REPAIR APPEARS TO BE LIFTING AT HE EDGE.<[01] APPLIED A PERMANENT REPAIR ON DAMAGED AREA AT L/H VAPOR BARRIER AS PER B737 SRM 51-70-04-2R-10. MATERIALS USED PO#1800550 AND PO#1690463;[02] VERIFIED 1 PERMANENT REPAIR INSTALLED ON LT VAPOR BARRIER.
